# SDR UIEA2017112502293

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,369 hours, 17,636 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS AFTER LANDING. APU FAILED TO START.  STARTED APU ON FIRST ATTEMPT IAW AMM 49-01-00,  CHECKED GOOD.
